Previous |  Up |  Next


Title: Remark on the theorem of Egoroff (English)
Author: Wilczyński, Władysław
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 102
Issue: 3
Year: 1977
Pages: 228-229
Category: math
MSC: 28A20
idZBL: Zbl 0359.28006
idMR: MR0447515
DOI: 10.21136/CPM.1977.108461
Date available: 2009-09-23T08:49:46Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Vrkoč, Ivo: Rеmaxk about thе rеlation bеtwееn mеasurablе and сontinuous funсtions.Čas. pґo pӗst. mat. 96 (1971) p. 225-228. MR 0285686


Files Size Format View
CasPestMat_102-1977-3_3.pdf 429.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo